Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On thyronorm, have reddish marks, some cut marks, itching on penis. Is this a side effect of the drug?

My self Mohit, I am 38 yrs. old, I am taking Thyronorm 25mcg since last 1.5 months. since last 25-30 i am suffring a problem on my penis lilke redish marks, some cutting skin marks, swelling as well as highly reises (Khujli) on it. So I want to know is it side effect of the same drug ? if yes than what can I do in this conditions. please help me
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Welcome to HCM
You are suffering from hypothroidism continue to take Thyronorm it is not side effect of drug.
you may be having infection may be fungal or bacterial.
You should see a Dermatologist and take proper treatment.
In such cases partner may also need treatment simultaneously.
Keep the part clean and do not scratch with the nails which may make condition worse.
Best of Luck to you.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor